MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5826
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pacemaker (pm) exhibited premature battery depletion.The physician explanted and replaced the pm.The patient condition was stable.
 
Event or Problem Description
It was reported that the pacemaker (pm) exhibited premature battery depletion.Additionally, the right atrial (ra) lead failed to capture.The physician explanted and replaced the pm and ra lead.The patient condition was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Additional Manufacturer Narrative
The reported event of premature discharge of battery was not confirmed.The device was at elective replacement indicator (eri) level upon receipt.The device was also in backup mode which occurred post-explant consistent with exposure to cold temperature.Review of the device image indicates the device was programmed to high settings.The device code was re-loaded and programmed to nominal settings normally.Electrical tests performed indicated normal functionality.Additional evaluation at various pulse amplitudes measured normal current levels and no indication of premature depletion noted.Longevity assessment was performed based on field settings, and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
ZEPHYR XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23710880
Report Number2017865-2025-1006491
Device Sequence Number16100907
Product Code NVZ
UDI-Device Identifier05414734501620
UDI-Public(01)05414734501620(10)P000114550(17)220630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number5826
Device Lot NumberP000114550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/06/2025
03/06/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/24/2025
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown